Opened Access Sophus M. Lie
Cites
Show item statistics
Icon
Export to
Author: Núñez Valdés, Juan
Tenorio Villalón, Ángel Francisco
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2002
Published in: La Gaceta de la Real Sociedad Matemática Española, 5 (1), 121-130.
Document type: Article
Cite: Núñez Valdés, J. y Tenorio Villalón, Á.F. (2002). Sophus M. Lie. La Gaceta de la Real Sociedad Matemática Española, 5 (1), 121-130.
Size: 210.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/54457

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)